Reply
 
Thread Tools
Old 09-18-2011, 02:03 PM   #16  
Senior Member
 
Samantha Daisy's Avatar
 
Join Date: Jul 2010
Posts: 151

S/C/G: 192.6/ticker/150

Height: 5'6.5

Default

I have been on Yaz for about 5 years and I love it- It has cleared up my skin so much! I was off it for about 6 months and I broke out horribly so I started taking it again and my skin cleared right up. I now switched the the new BeYaz (which is the same thing as Yaz but it just has a daily dose of folic acid which is good for women in their "childbearing" years). I never expereince any weight gain from it.
Samantha Daisy is offline   Reply With Quote
Old 09-18-2011, 03:25 PM   #17  
Still Chubby
Thread Starter
 
tinneranne2's Avatar
 
Join Date: Jun 2011
Location: Beijing, China
Posts: 364

S/C/G: 79.8/72.5/66kg

Height: 172cm

Default

Thanks for all the suggestions and opinions ladies! I previously had Mirena (IUD) and it made me feel..off...the entire time I had it in. I also experienced an ectopic pregnancy after it was removed, a listed possibility for Mirena. It wasn't caught in time, so I had to have surgery.

I'm thinking maybe the whole only having one ovary thing is making my hormones, and therefore my skin, whack out. Not a doctor of course, so I could be just making it up. lol.
tinneranne2 is offline   Reply With Quote
Old 09-18-2011, 03:38 PM   #18  
Don't turn back.
 
munchievictim's Avatar
 
Join Date: Feb 2009
Location: Georgia
Posts: 513

S/C/G: 262/(ticker)/153

Height: 5'6"

Default

I recently read a study that says there is no medical link between birth control and weight gain. I always had heard they will cause weight gain but apparently, scientifically, there's no connection. Although weight gain could be a secondary symptom, like the hormones making you more emotional, making you eat more? Pure theory lol but I guess if you're already on a diet you can sort of circumvent that the way someone who isn't watching their food intake. Another vote here for avoiding depo like the plague. I gained about 30 lbs not to mention there are possibilities that it can mess with your fertility. I read that it was originally used for chemical castration in third world countries and on sex predators. Pretty messed up right? I don't know for sure if that's true, but it made me go off depo. I'm on loseasonique now, only 4 cycles a year, and I've gained some weight but I blame that on me, and a very stressful year, not the birth control. Good luck! I would not go off BC for the world, it simplifies everything.
munchievictim is offline   Reply With Quote
Old 09-18-2011, 03:52 PM   #19  
Senior Member
 
patchymama's Avatar
 
Join Date: Mar 2008
Location: Las Vegas
Posts: 338

S/C/G: SW 268/ CW 202.4/ GW 150

Height: 5'1

Default

I went on Ortho TriCyclen low about 7 months ago? I didn't gain but I didn't lose for the first month, at all. It may have been something else tho... I just switched to regular Ortho TriCyclen and have lost just fine in the last two weeks
patchymama is offline   Reply With Quote
Old 09-18-2011, 04:02 PM   #20  
Don't turn back.
 
munchievictim's Avatar
 
Join Date: Feb 2009
Location: Georgia
Posts: 513

S/C/G: 262/(ticker)/153

Height: 5'6"

Default

I've wondered about that patchymama, mine are low hormone too, and I'm not sure if that's helpful or hurting. Also, lovee your hair in the pic up there. Mine is about as dark as yours naturally and I've got the underside half of my hair dyed turquoise. I love it, although I had to devastate my hair to get it light blonde so I could dye over it. That's why I left a dark layer on top lol so I can just kind of trim it and hide it while it recuperates.
munchievictim is offline   Reply With Quote
Old 09-18-2011, 05:09 PM   #21  
Senior Member
 
Sinderelly's Avatar
 
Join Date: Aug 2011
Location: Virginia
Posts: 175

S/C/G: 256/ticker/140

Height: 5'6"

Default

Definitely agree with staying away from Depo. I gained 45 lbs with it and haven't been able to get it off since. It also made me have severe mood swings.. Awful Awful stuff.
Sinderelly is offline   Reply With Quote
Old 09-18-2011, 05:57 PM   #22  
Back with a vengeance
 
Riestrella's Avatar
 
Join Date: Apr 2011
Posts: 3,687

S/C/G: 187/ticker/130

Default

Quote:
Originally Posted by munchievictim View Post
I recently read a study that says there is no medical link between birth control and weight gain. I always had heard they will cause weight gain but apparently, scientifically, there's no connection. Although weight gain could be a secondary symptom, like the hormones making you more emotional, making you eat more? Pure theory lol but I guess if you're already on a diet you can sort of circumvent that the way someone who isn't watching their food intake.
I can agree with you here, I've heard of a similar study too. Hormones can do crazy things! As long as you stick to healthy eating and exercise you shouldn't gain weight...but who knows! I'm going to start a pill soon so I'll let y'all know =p
Riestrella is offline   Reply With Quote
Old 09-18-2011, 07:24 PM   #23  
Pain Is Fuel
 
Mimzzy's Avatar
 
Join Date: Jul 2011
Location: Canada
Posts: 406

S/C/G: 180/176/118

Height: 5'5

Default

I am on Yasmin, have been for 3 yrs and I didn't experience any weight gain. Well... Not due to the birth control lol I did however try the depo shot a couple years ago and gained 3-7lbs on that. Its going to effect everyone differently, you might have to try a couple brands before you find the right one for you.
Mimzzy is offline   Reply With Quote
Old 09-18-2011, 09:18 PM   #24  
Senior Member
 
patchymama's Avatar
 
Join Date: Mar 2008
Location: Las Vegas
Posts: 338

S/C/G: SW 268/ CW 202.4/ GW 150

Height: 5'1

Default

Quote:
Originally Posted by munchievictim View Post
I've wondered about that patchymama, mine are low hormone too, and I'm not sure if that's helpful or hurting. Also, lovee your hair in the pic up there. Mine is about as dark as yours naturally and I've got the underside half of my hair dyed turquoise. I love it, although I had to devastate my hair to get it light blonde so I could dye over it. That's why I left a dark layer on top lol so I can just kind of trim it and hide it while it recuperates.
I actually didn't mind the low hormone at all other than there is no generic that I wanted to take... and I read something about the low hormone effecting hair loss (increasing it) and I have pretty thin hair as it is :-/

And thank you! I love Special Effects colors. To get that pink I have to bleach and it kills my hair :-/ So I'm on a no bleach stage and just dying a Special Effets Red over top of my natural (and previously colored) hair for now. It is a ton of work... sometimes I miss the bright pink tho!
patchymama is offline   Reply With Quote
Old 09-18-2011, 09:45 PM   #25  
Don't turn back.
 
munchievictim's Avatar
 
Join Date: Feb 2009
Location: Georgia
Posts: 513

S/C/G: 262/(ticker)/153

Height: 5'6"

Default

@patchymama- yeah I won't bleach my hair again for awhile, last time I did I got it basically white, but really soft and fragile, almost like it was going to come apart in my hands. I will dye a dark cobalt blue over the turquoise when its run its course. I used splat and the dark blue lasted for months and was gorgeous. Love it.
And I didn't know about the hair loss as a side effect! Yikes!!
munchievictim is offline   Reply With Quote
Reply

Related Topics
Thread Thread Starter Forum Replies Last Post
IP Weekly Chat July 19th-25th mamaerinb Ideal Protein Diet 444 07-26-2010 06:37 AM


Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -4. The time now is 03:41 PM.


We are a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for us to earn fees by linking to Amazon.com and affiliated sites.
Copyright 2018 MH Sub I, LLC dba Internet Brands. All rights reserved. Use of this site indicates your consent to the Terms of Use.